# SDR 08FDEA00514

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FRAME EXTENSION AT BS 600 IS CRACKED IN UPPER RADIUS, ABOVE STR 22L ON FWD SIDE OF FRAME.  MARKED END OF CRACK WITH BLACK DOT CIRCLE.  GENERATED FROM W/C 53F0020.  FABRICATED FRAME EXTENSION REF DWG 53FX1350.  HEAT TREATED TO T-6 CONDITION ON 8130 NR 2008-02-083, TREATED AND PRIMED.  INSTALLED FRAME EXTENSION.  REF SRM 51-30-2/51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
